# SDR CA980303002

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 165007
- Condition: Unlocked
- Location: Nlg Downlock
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IN RUN-UP AREA WITH ALL ENGINES RUNNING.  FLIGHT CREW COMPLETING CHECKLIST PRIOR TO FLIGHT.  FOR UNKNOWN REASON, PILOT PULLED 'EMERGENCY DOOR ACCESS PANEL'.  THIS RESULTED IN UNSAFE GEAR LIGHT IN CAUTION PANEL AND THEN COLLAPSE OF NOSE GEAR.  UNDER INVESTIGATION BY MANUFACTURER.
